# SDR CA110726001

- Difficulty date: July 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 304915201
- Condition: Failed
- Location: Lp Turbine
- Part time: 9,111 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HP BLADE TIP RUB, IMPACT DAMAGE ON AND DOWNSTREAM OF THE LP STATOR, RUBBING DAMAGE ON THE LP DISK, MULTIPLE FRACTURED BOLTS AND A FRACTURED EXTERNAL BRACKET. THE HP BLADE TIP RUB, RUBBING ON THE LP DISK AND THE FRACTURED BOLTS AND EXTERNAL BRACKET ARE CONSIDERED TO BE VIBRATION RELATED DAMAGE WHICH OCCURRED AS A RESULT OF THE LP BLADE FAILURE. THE LP BLADES WERE CREEP INSPECTED TO DETERMINE IF BLADE CREEP WAS A FACTOR IN THE LP BLADES FAILURE. OF THE 53 BLADES IN THE SET, ONLY 7 COULD BE CREEP INSPECTED. THE REMAINING 46 BLADES WERE EITHER FRACTURED OR HAD CREPT TOO MUCH TO BE MEASURED IN THE FIXTURE. THE 7 BLADES WHICH WERE MEASURED HAD CREEP VALUES RANGING FROM 0.035" TO 0.042".  THE LP BLADES HAVE ACCUMULATED 9111.4 HRS SINCE NEW AND THEREFORE DID NOT REQUIRE A CREEP INSP AT THE LAST ACCESS WHICH WAS A HOT SECTION INSP 702.7 HRS AGO. THE PN OF THE LP BLADES WAS 3049152-01.  THE CAUSE OF THE LP BLADE FAILURE WAS DETERMINED TO BE BLADE CREEP.  THE ENGINE WILL BE RETURNED TO SERVICE UNDER A REPAIR WORKSCOPE WHICH WILL INCLUDE THE MFG LIGHT OVERHAUL MANUAL REQUIREMENTS FOR AN LP BLADE FRACTURE BELOW THE PLATFORM.
